# SDR 04292703

- Difficulty date: October 18, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N703BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7467
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Line
- Condition: Leaking
- Location: 10th Stage Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED THAT SMOKE IN THE LAV INDICATION, EMERGENCY DECLARED.  REMOVED AND REPLACED 10TH STAGE BLEED LINES.  DID LEAK CHECK.
